Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 78, NWS Lincoln, IL

June 24, 2013Champaign County, McLean County, Piatt County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 24, 2013, 6:29 PM CDT for Champaign County, McLean County, Piatt County, Illinois. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 6:29 PM CDT (23:29 UTC)
Expired
Jun 24, 2013, 7:30 PM CDT
In force
61 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, IL, McLean County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:36 PM CDTTSTM WND DMGMahomet, ILTRAMPOLINES BLOWN OVER...TRASH CANS BLOWN DOWN STREETS...AND SOME SMALL LIMBS ALSO BLOWN DOWN IN MAHOMET.
Jun 24, 6:37 PM CDTTSTM WND GST 511 Ne Lake Of The Woods, ILAPRS MESONET
Jun 24, 6:41 PM CDTTSTM WND DMGFisher, ILPOWER LINE BLOWN DOWN.
Jun 24, 6:55 PM CDTTSTM WND GST 56Rantoul, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 12:14 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 24, 6:14 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1763 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WUUS53 KILX 242329
SVRILX
ILC019-113-147-250030-
/O.NEW.KILX.SV.W.0078.130624T2329Z-130625T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
629 PM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  NORTHERN PIATT COUNTY IN CENTRAL ILLINOIS...

* UNTIL 730 PM CDT

* AT 627 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SAYBROOK TO 7 MILES WEST OF FISHER TO DE LAND...AND
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RANTOUL...MANSFIELD...FISHER...MAHOMET...LAKE OF THE WOODS...
  THOMASBORO...GIFFORD...FOOSLAND...CROPSEY...DEWEY...LUDLOW...
  FLATVILLE...ROYAL AND PENFIELD.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 237 AND 257.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 160 AND 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4010 8869 4013 8869 4028 8858 4061 8863
      4062 8855 4062 8846 4040 8845 4040 8795
      4016 8794
TIME...MOT...LOC 2329Z 253DEG 41KT 4050 8850 4034 8844
          4016 8855

HAIL...<.75IN
WIND...60MPH

$$

SHIMON
3 follow-up statements
530 
WWUS53 KILX 242348
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
648 PM CDT MON JUN 24 2013

ILC113-147-242358-
/O.CAN.KILX.SV.W.0078.000000T0000Z-130625T0030Z/
MCLEAN IL-PIATT IL-
648 PM CDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PIATT AND 
SOUTHEASTERN MCLEAN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4013 8846 4040 8846 4041 8817 4040 8795
      4016 8794
TIME...MOT...LOC 2348Z 253DEG 41KT 4056 8823 4040 8817
          4022 8828

$$

ILC019-250030-
/O.CON.KILX.SV.W.0078.000000T0000Z-130625T0030Z/
CHAMPAIGN IL-
648 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHAMPAIGN COUNTY UNTIL 730 PM CDT...

AT 645 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF GIBSON CITY TO 7 MILES NORTHWEST
OF RANTOUL TO LAKE OF THE WOODS...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RANTOUL...THOMASBORO...GIFFORD...LUDLOW...FLATVILLE...ROYAL AND
PENFIELD.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 237 AND 257.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 179.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4013 8846 4040 8846 4041 8817 4040 8795
      4016 8794
TIME...MOT...LOC 2348Z 253DEG 41KT 4056 8823 4040 8817
          4022 8828

HAIL...<.75IN
WIND...60MPH

$$

SHIMON
190 
WWUS53 KILX 250010
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
710 PM CDT MON JUN 24 2013

ILC019-250030-
/O.CON.KILX.SV.W.0078.000000T0000Z-130625T0030Z/
CHAMPAIGN IL-
710 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHAMPAIGN COUNTY UNTIL 730 PM CDT...

AT 708 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF RANKIN TO ST. JOSEPH...AND MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. AT 655 PM...RANTOUL AIRPORT RECORDED A
56 MPH WIND GUST.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ROYAL.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 243 AND 257.

LAT...LON 4015 8822 4040 8817 4041 8806 4040 8795
      4016 8794
TIME...MOT...LOC 0010Z 269DEG 40KT 4038 8791 4016 8801

HAIL...<.75IN
WIND...60MPH

$$

SHIMON
653 
WWUS53 KILX 250028
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
728 PM CDT MON JUN 24 2013

ILC019-250038-
/O.EXP.KILX.SV.W.0078.000000T0000Z-130625T0030Z/
CHAMPAIGN IL-
728 PM CDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHAMPAIGN COUNTY
WILL EXPIRE AT 730 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 4015 8822 4040 8817 4041 8806 4040 8795
      4016 8794
TIME...MOT...LOC 0028Z 269DEG 40KT 4038 8765 4016 8775

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:12 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 24, 3:12 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT MON JUN 24 2013

.DISCUSSION...
ISSUED 300 PM CDT MON JUN 24 2013

THE SHORT TERM THROUGH WEDNESDAY WILL BE DOMINATED BY PERIODIC
BOUTS OF SEVERE STORMS AND FLASH FLOODING...ALONG WITH HIGH HEAT
AND HUMIDITY. A COLD FRONT SHOULD PUSH ACROSS ILLINOIS LATE IN
THE WEEK PROVIDING SOME RELIEF FROM THE HEAT AND HUMIDITY AND
DAILY THUNDERSTORMS. MUCH MORE COMFORTABLE CONDITIONS SHOULD
DEVELOP NEXT WEEKEND.

BASED ON THE 3-5" OF RAIN FROM PEORIA AND NORTH...WE DECIDED TO
INCLUDE OUR NORTHERN 5 COUNTIES IN A FLASH FLOOD WATCH THROUGH
TONIGHT DUE TO THE HEAVY RAIN POTENTIAL AGAIN.

SHORT TERM...TONIGHT THROUGH WEDNESDAY.

INITIAL SEVERE STORM WATCH IS IN EFFECT UNTIL 7 PM FOR OUR WESTERN
COUNTIES BUT ANOTHER WATCH FOR AREAS NORTHEAST OF THAT WATCH MAY
BE COMING SOON. BASED ON RADAR ANALYSIS...THE SOUTHERN END OF THE
LINE OF STORMS IN N MO AND E IOWA APPEARS TO BE ERODING EARLY ON.
WE COULD SEE ADDITIONAL DEVELOPMENT ON THE SOUTHERN FLANK AIDED BY
INCREASING MID-LEVEL FLOW AND MOISTURE CONVERGENCE. IF NOT...THE
SOUTHERN COUNTIES IN THE WATCH WILL NOT BE AFFECTED AS MUCH WITH
THIS ROUND OF STORMS. CORFIDI VECTORS ARE SHOWING THE LINE SHOULD
MAINTAIN ITS MOTION TO THE EAST-NORTHEAST AS IT MOVES ACROSS
IL...WHICH WILL MAKE IT MU-CAPE VALUES ARE CLIMBING TO NEAR 3000
J/KG AS SUNSHINE AHEAD OF THE LINE HAS HELPED BOOST SURFACE
TEMPERATURES INTO THE UPPER 80S WITH SURFACE DEWPOINTS IN THE
LOWER 70S. SURFACE BASED CONVECTION WILL AID IN DOWNBURST WINDS
BEING ABLE TO REACH THE GROUND. SPC MESO-ANALYSIS SHOWS DOWNBURST
CAPE VALUES AROUND 1100 J/KG...WHICH ALSO POINTS TOWARD EFFICIENT
MOMENTUM TRANSFER TO THE SURFACE AND DAMAGING WINDS. WITH VGP
ABOVE 0.2 ACROSS OUR NORTHERN COUNTIES...WE COULD SEE SOME
ROTATING EMBEDDED SUPERCELLS WITH A TORNADO POSSIBLE.

THE LINE OF STORMS SHOULD REACH OUR WESTERN COUNTIES AROUND 4
PM...AND PROGRESS EASTWARD TO NEAR BMI BY 6 PM AND INTO INDIANA BY
8-9 PM.

STRATIFORM RAIN BEHIND THE LINE MAY LINGER FOR A FEW HOURS.
SATELLITE IMAGES SHOW A WEAK SHORTWAVE IN THE WAKE OF THIS
COMPLEX...SO A FEW ADDITIONAL THUNDERSTORMS MAY AFFECT OUR NW
COUNTIES THROUGH MORNING. THEREFORE WE KEPT CHANCE POPS IN THE NW
AFTER MIDNIGHT.

ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE ON
TUESDAY...MAINLY NORTH OF I-72/74-DANVILLE. WE ORIGINALLY HAD
EXPECTED SOME UPPER LEVEL RIDGING TO PROVIDE A BREAK IN THE
STORMS...AND WE STILL MAY SEE DRY CONDITIONS FOR MUCH OF THE DAY.
HOWEVER...SPC HAS EXPANDED THE DAY 2 SLIGHT RISK FARTHER SOUTH TO
INCLUDE A LARGE PORTION OF OUR FORECAST AREA...SO WE DECIDED TO
ACKNOWLEDGE THE SEVERE POTENTIAL WITH SLIGHTLY HIGHER POPS. WE
WILL HAVE A BETTER CHANCE OF BEING CAPPED TUES AS THE MID LEVELS
WARM. HOWEVER...ISOLATED AREAS THAT DO BREAK THE CAP WILL HAVE A
GREAT DEAL OF ML-CAPE FOR VIGOROUS UPDRAFTS. WE STILL MAINLY HAVE
SLIGHT CHANCE POPS EXCEPT FOR NORTH OF I-74 WHERE WE WENT WITH
CHANCE POPS.

WEDNESDAY SHOULD SEE INCREASING BETTER DESTABILIZATION OF THE
LOWER TROP AS THE UPPER RIDGE BEGINS TO BREAK DOWN IN RESPONSE TO
A PROGRESSIVE TROUGH FROM CANADA. SURFACE HEAT AND HUMIDITY WILL
REMAIN HIGH...BUT SUNSHINE MAY BE A BIT MORE LIMITED IF CONVECTION
DEVELOPS EARLIER IN THE AFTERNOON.

TUES AND WED WILL HAVE POTENTIAL FOR HEAT INDEX READINGS AROUND
100 IN MANY AREAS BASED ON THE AMOUNT OF SUNSHINE AND WHERE THE
CIRRUS SHIELD DEVELOPS AHEAD OF CONVECTION. STILL...VERY
UNCOMFORTABLE CONDITIONS.

LONG TERM...THURSDAY THROUGH MONDAY.

THE MODELS ALL SHOW A COLD FRONTAL PASSAGE AT SOME POINT BEGINNING
LATE WED NIGHT OR THURSDAY...BUT THE ARRIVAL OF COLDER AIR DELAYED
UNTIL FRIDAY INTO FRIDAY NIGHT AS A SECONDARY PUSH OF CANADIAN AIR
OCCURS. WE MAY SEE A FEW SHOWERS OR STORMS IN THE EAST THURSDAY AS
THE COLD FRONT DEPARTS...WITH A BREAK IN THE RAIN LATER THURS AND
THURS NIGHT. AS A REINFORCING SHORTWAVE IN THE 500 MB TROUGH ROUNDS
THE BACK SIDE OF THE SYSTEM...IT IS PROJECTED TO BECOME CUT OFF
AND LINGER ACROSS THE WESTERN GREAT LAKES THROUGH EARLY NEXT WEEK.
THAT WOULD LIKELY KEEP RAIN SHOWER CHANCES ACROSS OUR AREA FOR
MUCH OF THAT TIME...AS THE COLD POOL PROVIDES FAVORABLE LAPSE
RATES FOR UPDRAFTS. SO A CHANGE FROM HEAT AND HUMIDITY TO CLOUDY
AND COOLER APPEARS IN THE OFFING.

SHIMON
&&

.AVIATION...
ISSUED 1201 PM CDT MON JUN 24 2013

DIFFICULT TO DELINEATE DETAILS IN THIS AFTERNOONS FORECAST. LOTS
OF PLAYERS IN THE GAME THIS TIME AROUND. SHORTWAVE CROSSING IOWA
IS CURRENTLY PRODUCING STRONG TO SEVERE CONVECTION. AS THE FORCING
PUSHES EAST IT WILL INTERACT WITH RESIDUAL BOUNDARIES ACROSS
ILLINOIS FROM LAST NIGHTS DOWNPOURS. ABUNDANT MOISTURE EVIDENT
WITH 2+ STANDARD DEVIATION PRECIP WATER VALUES IN PLACE. HOWEVER...MODELS
ARE FORECASTING SOME WARMING AT MID-LEVELS WHICH MAY LIMIT COVERAGE
OF CONVECTION BY THE TIME IT REACHES CENTRAL ILLINOIS TAF SITES.
FOR NOW WILL ASSUME THAT COLD POOL BEHIND INCOMING CONVECTION WILL
BE SUFFICIENT TO COMPENSATE FOR ANY FORECASTED WARMING AND WILL
HIT CONVECTION HARD...PARTICULARLY IN THE WESTERN TERMINALS LATE
THIS AFTERNOON AND EARLY EVENING.

IN SHORT-TERM...A PACKET OF GRAVITY WAVES IS PUSHING SOUTH THROUGH
CENTRAL ILLINOIS AT THIS TIME ENABLING SOME LOW CLOUDS TO BRIEFLY
IMPACT TERMINALS AND PRODUCING SOME WIND SHIFTS. WILL INCLUDE AS
MUCH DETAIL AS POSSIBLE...BUT SOME GENERALIZATIONS WILL BE NECESSARY.

BARKER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ027>031.

&&
Hazardous weather outlook, Jun 24, 3:15 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT MON JUN 24 2013

ILZ036-040-041-047-049-050-251100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
315 PM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NUMEROUS STORMS DEVELOPING OVER IOWA AND NORTHERN MISSOURI WILL
PUSH INTO ILLINOIS LATER THIS AFTERNOON INTO THIS EVENING. A FEW OF THE
STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL...ALONG
WITH TORRENTIAL RAINFALL...WITH RAINFALL RATES UP TO 2 INCHES PER
HOUR WITH SOME OF THE MORE INTENSE STORMS. IN ADDITION...FREQUENT
CLOUD TO GROUND LIGHTNING WILL BE COMMON WITH THE STRONGER STORMS
INTO THIS EVENING.

FLOODING ALONG THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM WILL
CONTINUE AT LEAST THROUGH THE END OF THE WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY INTO
TUESDAY EVENING. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS AND LARGE HAIL.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND THURSDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE
FROM 3 PM UNTIL 9 PM.

ILZ037-038-042>046-048-051>057-061>063-251100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
LOGAN-MACON-MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-TAZEWELL-
VERMILION-
315 PM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NUMEROUS STORMS DEVELOPING OVER IOWA AND NORTHERN MISSOURI WILL
PUSH INTO ILLINOIS LATER THIS AFTERNOON AND EVENING. A FEW OF THE STORMS
MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL...ALONG WITH
TORRENTIAL RAINFALL...WITH RAINFALL RATES UP TO 2 INCHES PER HOUR
WITH SOME OF THE MORE INTENSE STORMS. IN ADDITION...FREQUENT CLOUD
TO GROUND LIGHTNING WILL BE COMMON WITH THE STRONGER STORMS INTO
THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY INTO TUESDAY
EVENING. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND
LARGE HAIL.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND THURSDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE
FROM 3 PM UNTIL 9 PM.

ILZ027>031-251100-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
315 PM CDT MON JUN 24 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ALTHOUGH SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDDLE AFTERNOON...
NUMEROUS STORMS DEVELOPING OVER IOWA AND NORTHERN MISSOURI WILL
PUSH INTO ILLINOIS LATER THIS AFTERNOON. A FEW OF THE STORMS MAY
BE CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL...ALONG WITH
TORRENTIAL RAINFALL...WITH RAINFALL RATES UP TO 2 INCHES PER HOUR
WITH SOME OF THE MORE INTENSE STORMS. IN ADDITION...FREQUENT CLOUD
TO GROUND LIGHTNING WILL BE COMMON WITH THE STRONGER STORMS INTO
THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY INTO
TUESDAY EVENING...HOWEVER...IT APPEARS THE BETTER THREAT FOR MORE
ORGANIZED THUNDERSTORM ACTIVITY WILL BE JUST NORTH OF OUR AREA.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND THURSDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE
FROM 3 PM UNTIL 9 PM.

ILZ071-072-251100-
CLAY-RICHLAND-
315 PM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

FLOODING WILL OCCUR ALONG THE LITTLE WABASH RIVER FOR THE NEXT FEW
DAYS.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN INTO EARLY THIS
EVENING. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO
GROUND LIGHTNING. HEAVY RAINFALL HAS OCCURRED OVER PARTS OF
SOUTHEAST ILLINOIS OVER THE PAST SEVERAL DAYS...SO ANY ADDITIONAL
THUNDERSTORM ACTIVITY WILL INCREASE THE FLOOD AND FLASH FLOOD
THREAT IN THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND TUESDAY
EVENING SOME OF THE STORMS MAY HAVE DAMAGING WINDS AND LARGE HAIL.
A COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST AND SHOULD
BRING ANOTHER CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ073-251100-
LAWRENCE-
315 PM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN...MAINLY THIS
AFTERNOON AND EARLY THIS EVENING. THE THREAT OF ORGANIZED SEVERE
STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY INTO
TUESDAY EVENING...HOWEVER...IT APPEARS THE BETTER THREAT FOR MORE
ORGANIZED THUNDERSTORM ACTIVITY WILL BE JUST NORTH OF OUR AREA.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND CONTINUING THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-251100-
CRAWFORD-EFFINGHAM-JASPER-
315 PM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

NUMEROUS STORMS DEVELOPING OVER IOWA AND NORTHERN MISSOURI WILL
PUSH INTO ILLINOIS LATER THIS AFTERNOON AND EVENING. A FEW OF THE STORMS
MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL...ALONG WITH
TORRENTIAL RAINFALL...WITH RAINFALL RATES UP TO 2 INCHES PER HOUR
WITH SOME OF THE MORE INTENSE STORMS. IN ADDITION...FREQUENT CLOUD
TO GROUND LIGHTNING WILL BE COMMON WITH THE STRONGER STORMS INTO
THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY INTO
TUESDAY EVENING...HOWEVER...IT APPEARS THE BETTER THREAT FOR MORE
ORGANIZED THUNDERSTORM ACTIVITY WILL BE JUST NORTH OF OUR AREA.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND THURSDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE
FROM 3 PM UNTIL 9 PM.

BARKER

In the hours before

Local storm report, Jun 24, 4:21 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
421 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND GST     1 W MIDDLE GROVE        40.72N 90.12W
06/24/2013  E50 MPH          KNOX               IL   EMERGENCY MNGR

            ESTIMATED 50 MPH WIND GUST.

&&

LAUFENBERG
Local storm report, Jun 24, 5:03 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/24/2013                   PEORIA             IL   EMERGENCY MNGR

            CITY OF PEORIA EOC REPORTED A 6 TO 8 INCH DIAMATER TREE
            LIMB DOWN ON GRAND BOULEVARD NORTH OF WAR MEMORIAL DRIVE
            ON THE EAST SIDE OF PEORIA.

&&

LAUFENBERG
Local storm report, Jun 24, 5:24 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             WILLIAMSVILLE           39.95N 89.56W
06/24/2013  M0.88 INCH       SANGAMON           IL   EMERGENCY MNGR

&&

LAUFENBERG
Local storm report, Jun 24, 5:36 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
536 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
06/24/2013                   LOGAN              IL   TRAINED SPOTTER

            TREE DOWN BLOCKING UNION STREET.

0525 PM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
06/24/2013                   LOGAN              IL   EMERGENCY MNGR

            TREE LIMBS DOWN ON NORTH KICKAPOO AND ON THE EAST SIDE OF
            LINCOLN.

0527 PM     TSTM WND GST     LINCOLN                 40.15N 89.37W
06/24/2013  M62.00 MPH       LOGAN              IL   MESONET

            RSOIS MEASURED 62 MPH WIND GUST AT THE NATIONAL WEATHER
            SERVICE OFFICE IN LINCOLN.

&&

LAUFENBERG
Local storm report, Jun 24, 5:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND GST     BLOOMINGTON             40.48N 88.97W
06/24/2013  E53.00 MPH       MCLEAN             IL   ASOS

            53 MPH WIND GUST MEASURED AT THE CENTRAL ILLINOIS
            REGIONAL AIRPORT IN BLOOMINGTON.

&&

LAUFENBERG
Local storm report, Jun 24, 6:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
621 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     CHILLICOTHE             40.92N 89.50W
06/24/2013                   PEORIA             IL   TRAINED SPOTTER

            70 FOOT TALL TREE BLOWN DOWN ON CAR...NUMEROUS TREE LIMBS
            DOWN AS WELL.

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:49 PM CDTAreal Flood WarningILXClay8 hr
Jun 24, 12:52 AM CDTSpecial Weather StatementILXKnox53 min
Jun 24, 2:06 AM CDTSpecial Weather StatementILXPeoria, Stark54 min
Jun 24, 3:46 AM CDTSpecial Weather StatementILXMarshall, Peoria, Stark, Woodford59 min
Jun 24, 3:50 AM CDTAreal Flood AdvisoryILXMarshall, Peoria, Stark, Woodford6 hr
Jun 24, 3:58 AM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford62 min
Jun 24, 4:11 AM CDTFlash Flood WarningILXMarshall, Peoria, Stark6 hr
Jun 24, 5:03 AM CDTFlash Flood WarningILXPeoria, Woodford5 hr
Jun 24, 5:12 AM CDTFlash Flood WarningILXPeoria, Stark5 hr
Jun 24, 5:28 AM CDTFlash Flood WarningILXMarshall, Peoria, Woodford5 hr
Jun 24, 6:09 AM CDTFlash Flood WarningILXMarshall, Woodford6 hr
Jun 24, 9:51 AM CDTFlash Flood WarningILXPeoria, Stark6 hr
Jun 24, 3:16 PM CDTSpecial Weather StatementILXMorgan, Scott59 min
Jun 24, 3:20 PM CDTFlash Flood WatchILXKnox, Marshall, Peoria, Stark, Woodford4 hr
Jun 24, 3:40 PM CDTSevere Thunderstorm WarningILXFulton, Knox65 min
Jun 24, 3:53 PM CDTSpecial Weather StatementILXCass, Menard67 min
Jun 24, 4:10 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Tazewell, Woodford65 min
Jun 24, 5:02 PM CDTSevere Thunderstorm WarningILXLogan, Menard43 min
Jun 24, 5:12 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon63 min
Jun 24, 5:32 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Macon, Piatt58 min
Jun 24, 6:59 PM CDTSevere Thunderstorm WarningILXVermilion61 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.